# SDR AALA951038

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304AA
- Make and model: Boeing 767223
- Aircraft serial: 22310
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T1450
- Condition: Gouged
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - LEFT OUTBOARD PYLON SKIN BOTTOM EDGE, HAS GOUGE BEYOND SRM LIMITS AFTER BLEND-OUT.  REFINISH BLENDED AREA PER B767-SRM.  APPROVED FOR CONTINUED SERVICE PER ENGINEERING MRB 767-946.  (M)
